# SDR HEEA0015414

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39PH
- Make and model: King A
- Aircraft serial: BL3
- System (JASC): 6140 · Propeller Indication System
- Part: Tach Gen
- Part number: 503890571
- Condition: Fluctuates
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 200 TO 250 RPM, PROP FLUCTUATES, INDICATION ONLY.
